Jump to content



Photo

Help Please!


  • Please log in to reply
1 reply to this topic

#1 Polly38

Polly38

    Good Friend

  • Active Members
  • PipPipPipPip
  • 183 posts

Posted 27 September 2019 - 05:22 AM

Hi Everyone

I'm new here but have been loitering and reading lots of information, which has really helped.

So, my situation is that I was on Duloxetine for 4 weeks (after the doctor tried me on 3 other antidepressants over the last 8 months!). I felt really horrible on the Duloxetine so decided to start weaning off. I was on 30mg for 4 weeks. My doctor suggested I drop to 20mg but that was too big a drop for me so I went back up to 25mg for a out 10 days then dropped to 20mg. I have been bead counting for about 4 or 5 weeks and am down to 32 beads. The worst withdrawal for me are stomach issues. I have a burning pain behind my breastbone and un my stomach for most of every day. I feel lightheaded and weird and have random sweats, then feel cold and often feel like I can't take a deep breath.

My question is - should I keep dropping a bead a day, or is that too fast? I would really appreciate some advice.

I am taking up to 2000mg a day of Omega 3 and 1000mg of Vitamin C. I tried L Theanine yesterday but felt really unwell.
Are there any other supplements that would help as well please? I also take magnesium.

Thanks so much.

#2 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,492 posts
  • LocationKent, UK

Posted 27 September 2019 - 10:08 AM

Duplicate post - please refer to following;

 

https://www.cymbalta...-advice-please/





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users